New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

scotty066
Regular Member


Date Joined Dec 2007
Total Posts : 27
   Posted 2/8/2008 7:18 PM (GMT -7)   
i have had problems sleeping since about oct when my x broke up with me. i was put on lexapro in the end of nov. in the last two months ive been waking up about 6- 10 times a night im so tired but i keep waking up does anyone have this same side effect.

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 2/9/2008 4:14 AM (GMT -7)   

HI there,

My advice on this one would be to speak to your doctor. There are loads of natural remedies for sleep disturbance as well as traditional medications but it is always best to check with your physician before taking them. Especially when you are mixing it with a med like lexapro.

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 9:56 PM (GMT -7)
There are a total of 2,731,951 posts in 300,976 threads.
View Active Threads


Who's Online
This forum has 151137 registered members. Please welcome our newest member, Country girl2.
247 Guest(s), 5 Registered Member(s) are currently online.  Details
DBwithUC, GrammyG, letstryit, GustavoWoltmann, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer